zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the nonlinear difference equation system $x_{n+1}=A+y_{n - m}/x_n,y_{n+1}=A+x_{n - m}/y_n$. (English) Zbl 1152.39312
Summary: We study the boundedness, persistence, and global asymptotic stability of positive solutions of the system of two difference equations $$X_{n+1}=A+\frac{y_{n-m}}{x_n},\qquad y_{n+1}=A+\frac{x_{n-m}}{y_n},\quad n=0,1,\dots$$ where $A>0$.

MSC:
39A11Stability of difference equations (MSC2000)
WorldCat.org
Full Text: DOI
References:
[1] Kocic, V. L.; Ladas, G.: Global behavior of nonlinear difference equations of higher order with applications. (1993) · Zbl 0787.39001
[2] Camouzis, E.; Papaschinopoulos, G.: Global asymptotic behavior of positive solutions on the system of rational difference equations xn+1=1+xn/yn-m,yn+1=1+yn/xn-m. Applied mathematics letters 17, 733-737 (2004) · Zbl 1064.39004
[3] Clark, D.; Kulenović, M. R. S.: A coupled system of rational difference equations. Computers and mathematics with applications 43, 849-867 (2002) · Zbl 1001.39017
[4] Clark, D.; Kulenović, M. R. S.; Selgrade, J. F.: Global asymptotic behavior of a two-dimensional difference equation modelling competition. Nonlinear analysis 52, 1765-1776 (2003) · Zbl 1019.39006
[5] Papaschinopoulos, G.; Papadopoulos, B. K.: On the fuzzy difference equation xn+1=A+xn/xn-m. Fuzzy sets and systems 129, 73-81 (2002) · Zbl 1016.39015
[6] Papaschinopoulos, G.; Schinas, C. J.: On the system of two nonlinear difference equations xn+1=A+xn-1/yn, yn+1=A+yn-1/xn. International journal of mathematics & mathematical sciences 12, 839-848 (2000) · Zbl 0960.39003
[7] Schinas, C. J.: Invariants for difference equations and systems of difference equations of rational form. Journal of mathematical analysis and applications 216, 164-179 (1997) · Zbl 0889.39006
[8] Yang, X. F.: On the system of rational difference equations xn=A+yn-1xn-pyn-q, yn=A+xn-1xn-ryn-s. Journal of mathematical analysis and applications 307, 305-311 (2005)
[9] El-Owaidy, H. M.; Ahmed, A. M.; Mousa, M. S.: On asymptotic behaviour of the difference equation $xn+1={\alpha}+$xn-kxn. Applied mathematics and computation 147, 163-167 (2004) · Zbl 1042.39001